Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Note on algebraic Lie algebras

Author: G. Hochschild
Journal: Proc. Amer. Math. Soc. 29 (1971), 10-16
MSC: Primary 14.50; Secondary 20.00
MathSciNet review: 0281720
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that, over an algebraically closed field of characteristic 0, the isomorphism classes of algebraic Lie algebras are in bijective correspondence with the isomorphism classes of affine algebraic groups with unipotent centers.

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, Théorie des groupes de Lie. Tome III. Théorèmes généraux sur les algèbres de Lie, Actualités Sci. Indust., no. 1226, Hermann, Paris, 1955. MR 16, 901. MR 0068552 (16:901a)
  • [2] G. Hochschild, Algebraic groups and Hopf algebras, Illinois J. Math. 14 (1970), 52-65. MR 0257088 (41:1742)
  • [3] G. Hochschild and G. D. Mostow, Automorphisms of affine algebraic groups, J. Algebra 13 (1969), 535-543. MR 0255655 (41:315)
  • [4] G. D. Mostow, Fully reducible subgroups of algebraic groups, Amer. J. Math. 78 (1956), 200-221. MR 19, 1181. MR 0092928 (19:1181f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.50, 20.00

Retrieve articles in all journals with MSC: 14.50, 20.00

Additional Information

Keywords: Algebraic groups, Lie algebras
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society